MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC PRIMO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC PRIMO; CATHETER, STRAIGHT
Model Number 41012
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is on-going.The manufacturer is trying to get more information from the patient about this adverse event.The manufacturer has also asked for products to be returned.A follow-up report will be submitted when investigation is completed.
 
Event or Problem Description
The adverse event occurred outside us, in great britain.A patient reported on (b)(6) 2025, that several devices were received by the patient with broken primary packaging seal, compromising the sterile barrier of the device.The device is a sterile, single-use intermittent urinary catheter, lofric primo nelaton male 40cm ch12.Products with two different lot numbers were involved.Lot: 664407, manufacturing date: 17 january 2025, expiry date: 17 july 2028.Lot: 669391, manufacturing date: 13 june 2025, expiry date: 11 december 2028.It is unknown if the patient used any of the devices.No harm is reported.
 
Event or Problem Description
The adverse event occurred outside us, in great britain.A patient reported on (b)(6) 2025, that several devices were received by the patient with broken primary packaging seal, compromising the sterile barrier of the device.The device is a sterile, single-use intermittent urinary catheter, lofric primo nelaton male 40cm ch12.Products with two different lot numbers were involved.Lot: 664407, manufacturing date: 17 january 2025, expiry date: 17 july 2028, lot: 669391, manufacturing date: 13 june 2025, expiry date: 11 december 2028, it is unknown if the patient used any of the devices.No harm is reported.
 
Additional Manufacturer Narrative
Batch documentation and production data have been reviewed for both lot numbers, and no relevant problems or deviations were registered.No earlier complaints are registered for either of the two lot numbers.The only information provided by the patient is that several devices were received by the patient with broken primary packaging seal, compromising the sterile barrier of the device.Described in this way by the patient "blue plastic seal is broken leaving the catheters loose in the box poking out at the end." it is unknown if the patient used any of the devices.No harm is reported.The manufacturer has tried multiple times to get more information from the patient about this adverse event, but the patient is unresponsive.The manufacturer has also asked for products to be returned but no products have been returned.Since no products samples were available, examination could not be carried out.And the root cause of this adverse event could not to established.

Brand Name
LOFRIC PRIMO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key23355811
Report Number3009632672-2025-00036
Device Sequence Number8899948
Product Code EZD
UDI-Device Identifier07333387043005
UDI-Public07333387043005
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number41012
Device Catalogue Number4101225
Device Lot Number664407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown